Abstract and Applied Analysis

Convergence Axioms on Dislocated Symmetric Spaces

I. Ramabhadra Sarma, J. Madhusudana Rao, P. Sumati Kumari, and D. Panthi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Dislocated symmetric spaces are introduced, and implications and nonimplications among various kinds of convergence axioms are derived.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 745031, 7 pages.

Dates
First available in Project Euclid: 27 February 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1425048202

Digital Object Identifier
doi:10.1155/2014/745031

Mathematical Reviews number (MathSciNet)
MR3272211

Zentralblatt MATH identifier
07022997

Citation

Sarma, I. Ramabhadra; Rao, J. Madhusudana; Kumari, P. Sumati; Panthi, D. Convergence Axioms on Dislocated Symmetric Spaces. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 745031, 7 pages. doi:10.1155/2014/745031. https://projecteuclid.org/euclid.aaa/1425048202


Export citation

References

  • C. F. Frechet, “Sur quelques points du calcul fonctionnel,” Rendiconti del Circolo Matematico di Palermo, vol. 22, no. 1, pp. 1–72, 1906.
  • E. W. Chittenden, “On the equivalence of ecart and voisinage,” Transactions of the American Mathematical Society, vol. 18, no. 2, pp. 161–166, 1917.
  • C. A. H. Frink, “Distance functions and the metrication problem,” Bulletin of the American Mathematical Society, vol. 43, 1937.
  • W. A. Wilson, “On semi-metric Spaces,” The American Journal of Mathematics, vol. 53, no. 2, pp. 361–373, 1931.
  • V. W. Niemytzki, “On the “third axiom of metric space”,” Transactions of the American Mathematical Society, vol. 29, no. 3, pp. 507–513, 1927.
  • I. D. Aran\dbarelović and D. J. Kečkić, “Symmetric spaces approach to some fixed point results,” Nonlinear Analysis: Theory, Methods & Applications, vol. 75, no. 13, pp. 5157–5168, 2012.
  • A. D. Pitcher and E. W. Chittenden, “On the foundations of the calcul fonctionnel of Fréchet,” Transactions of the American Mathematical Society, vol. 19, no. 1, pp. 66–78, 1918.
  • S. Cho, G. Lee, and J. Bae, “On coincidence and fixed-point theorems in symmetric spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 562130, 9 pages, 2008. \endinput